1.5K views
Not resolved
2 comments

I first used this lash boost serum for a span of a couple months, I did notice lash growth but every morning after usage would wake up with really goopy irritated eyes that felt sensitive all day. Due to this I decided to stop using the product, after a couple months I noticed my lashes were back to their normal short length and decided to try lash boot again to see if it would have the same effects.

After one nights use I woke up the next day with a chemical burn on both eyelids, they were also inflammed and puffy and burned anytime I washed my face. It has now been 5 days since that use and my eyes are still puffy and sensitive and water throughout the day. After seeing the chemical burn I decided to look it up and saw that there is an active lawsuit dealing with this lash serum, due to the fact that multiple women have had similar and worse effects from using.

I immediately told all my sisters who also purchase this product and we will all be throwing it away. I don’t recommend to anyone.

Product or Service Mentioned: Rodan And Fields Lash Boost Serum.

Reason of review: Bad quality.

Do You Have Something To Say ?
Write a review

Comments

You will be automatically registered on our site. Username and password will be sent to you via email.
Post Comment
Anonymous
#1682251

Some people are sensitive to certain products, as like we are all sensitive to something, I cant wash my clothes in perfume detergent because I break out in sever rashes, I cant wash my hair with shampoo with citris acid in it because my scalp gets tore up to where I will bleed. I am sensitive to those things.

I don't want to run off and Sue over it. I just don't use it any more. Lash Boost has been great for me. No problems what so ever and my lashes look awesome for a 50 year old.

So all you can do is try it to see if you can use it. if you cant you cant, doesn't mean its a bad product.

Anonymous
#1591721

You might consider contacting the attorneys who filed the lawsuit. It sounds like you had an extreme reaction to the ingredients.

You May Also Like